# SDR FDEA201007072394

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5378198422000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 26 SEAT TRACK 4 LT OTBD JUST AFT OF CLS, FOUND CORROSION IN FLOOR PANEL, APPROX 1 SQ INCH REMOVED LEVEL 1 CORROSION.  MATERIAL LOSS OUT OF LIMITS IAW SRM 53-10-00, FIG 102.  R & R SHEAR PLATE BETWEEN FR 26/32 AND FR 36 AND SEAT TRACK 4LT AND SEAT TRACK 5LT IAW SRM 51-72-10.
